Alert archive / Michigan / Beach Hazards Statements in 2025
Beach Hazards Statement 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Jul 4, 2025, 3:37 PM EDT for 4 counties in Michigan. It took effect at Jul 5, 2025, 12:00 PM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2025, 3:37 PM EDT (19:37 UTC)
- In effect from
- Jul 5, 2025, 12:00 PM EDT
- Expired
- Jul 6, 2025, 11:00 PM EDT
- In force
- 35 hr
- Issued by
- NWS Grand Rapids, MI
Counties Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 87 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
182 WHUS43 KGRR 041937 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 337 PM EDT Fri Jul 4 2025 MIZ037-043-050-050345- /O.NEW.KGRR.BH.S.0007.250705T1600Z-250707T0000Z/ Mason-Oceana-Muskegon- 337 PM EDT Fri Jul 4 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From Saturday afternoon through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Pere Marquette Park Beach will be especially hazardous on Saturday afternoon, and then will switch to Stearns Park, Mears State Park, and Muskegon State Park on Sunday as winds change to the NW. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-050345- /O.NEW.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/ Ottawa- 337 PM EDT Fri Jul 4 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa county. * WHEN...From Saturday evening through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Grand Haven State Park will be especially hazardous Saturday night and Sunday morning. Holland State Park will become hazardous Sunday afternoon as the wind switches to the northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
8 follow-up statements
412 WHUS43 KGRR 050208 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1008 PM EDT Fri Jul 4 2025 MIZ037-043-050-051015- /O.CON.KGRR.BH.S.0007.250705T1600Z-250707T0000Z/ Mason-Oceana-Muskegon- 1008 PM EDT Fri Jul 4 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From Saturday afternoon through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Pere Marquette Park Beach will be especially hazardous on Saturday afternoon, and then will switch to Stearns Park, Mears State Park, and Muskegon State Park on Sunday as winds change to the NW. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-051015- /O.CON.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/ Ottawa- 1008 PM EDT Fri Jul 4 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa county. * WHEN...From Saturday evening through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Grand Haven State Park will be especially hazardous Saturday night and Sunday morning. Holland State Park will become hazardous Sunday afternoon as the wind switches to the northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
919 WHUS43 KGRR 050812 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 412 AM EDT Sat Jul 5 2025 MIZ037-043-050-052000- /O.CON.KGRR.BH.S.0007.250705T1600Z-250707T0000Z/ Mason-Oceana-Muskegon- 412 AM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM NOON EDT TODAY THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From noon EDT today through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Pere Marquette Park Beach in Muskegon and other beaches to the south of pier structures will be among the most affected on Saturday. All beaches are likely to be affected on Sunday as winds become more from the west and northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-052000- /O.CON.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/ Ottawa- 412 AM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa county. * WHEN...From this evening through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Conditions at Grand Haven State Park will be especially hazardous Saturday night and Sunday morning. Holland State Park will become hazardous Sunday afternoon as the wind becomes more from the northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
863 WHUS43 KGRR 051448 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1048 AM EDT Sat Jul 5 2025 MIZ037-043-050-052300- /O.CON.KGRR.BH.S.0007.250705T1600Z-250707T0000Z/ Mason-Oceana-Muskegon- 1048 AM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From noon EDT today through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-052300- /O.CON.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/ Ottawa- 1048 AM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa county. * WHEN...From this evening through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
911 WHUS43 KGRR 051941 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 341 PM EDT Sat Jul 5 2025 MIZ056-060345- /O.CON.KGRR.BH.S.0007.250706T0000Z-250707T0000Z/ Ottawa- 341 PM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa county. * WHEN...From this evening through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ037-043-050-060345- /O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0000Z/ Mason-Oceana-Muskegon- 341 PM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From noon EDT today through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
573 WHUS43 KGRR 060828 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 428 AM EDT Sun Jul 6 2025 MIZ050-056-062000- /O.EXT.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/ Muskegon-Ottawa- 428 AM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions possible at times. * WHERE...Muskegon and Ottawa counties. * WHEN...Through late this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can batter and exhaust swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ037-043-062000- /O.EXT.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/ Mason-Oceana- 428 AM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. * WHERE...Mason and Oceana counties. * WHEN...Through late this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can batter and exhaust swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
534 WHUS43 KGRR 061531 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1131 AM EDT Sun Jul 6 2025 MIZ050-056-062345- /O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/ Muskegon-Ottawa- 1131 AM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions possible at times. * WHERE...Muskegon and Ottawa counties. * WHEN...Through late this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ037-043-062345- /O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/ Mason-Oceana- 1131 AM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. * WHERE...Mason and Oceana counties. * WHEN...Through late this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
634 WHUS43 KGRR 061907 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 307 PM EDT Sun Jul 6 2025 MIZ050-056-070300- /O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/ Muskegon-Ottawa- 307 PM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions possible at times. * WHERE...Muskegon and Ottawa counties. * WHEN...Through late this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ037-043-070300- /O.CON.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/ Mason-Oceana- 307 PM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. * WHERE...Mason and Oceana counties. * WHEN...Through late this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
448 WHUS43 KGRR 070317 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1117 PM EDT Sun Jul 6 2025 MIZ037-043-050-056-070430- /O.EXP.KGRR.BH.S.0007.000000T0000Z-250707T0300Z/ Mason-Oceana-Muskegon-Ottawa- 1117 PM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Moderate swim risk conditions are expected overnight with waves 2 to 4 feet. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 4, 3:26 PM EDT, 11 minutes earlier. Its key messages:
- Small chance of a shower/storm through Saturday; Otherwise Hot
- Shower and storm chances increase Saturday night into Sunday night
- Dry Monday and Tuesday; Rain Chances Wednesday-Thursday
Area forecast discussion, Jul 4, 3:26 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
326 PM EDT Fri Jul 4 2025
.KEY MESSAGES...
- Small chance of a shower/storm through Saturday; Otherwise Hot
- Shower and storm chances increase Saturday night into Sunday night
- Dry Monday and Tuesday; Rain Chances Wednesday-Thursday
&&
.DISCUSSION...
Issued at 243 PM EDT Fri Jul 4 2025
- Small chance of a shower/storm through Saturday; Otherwise Hot
The SW portion of the area had to contend with some showers and
storms that lingered longer than expected this morning. Those have
since fizzled out quickly as the low level jet and moisture return
have weakened considerably over the last few hours.
We will be left with only small 20-30% chcs of a shower or storm
this afternoon east of U.S.-131. The atmosphere is still quite
unstable with the heat and moisture still around, and upper ridge
building over the area. Forecast soundings show the mid levels
warming a bit with the upper ridge building overhead later this
afternoon and evening. This will essentially cap the atmosphere, and
reduce the small chances of rain even more. This will be the case
through Saturday.
The clouds have limited the heating a bit today for the southern
half of the area. We will see clouds scatter out a bit, and allow
for temps to warm to 90F today. 850 mb temps warming to around 20C
with the heat dome overhead will allow temps to warm into the lower
90s for Saturday. Dew points are not going to be too oppressive in
the low to mid 60s F. This should limit the potential for any type
of heat headlines being needed with heat indices expected to stay
below 100F.
- Shower and storm chances increase Saturday night into Sunday night
The second half of Saturday night will see the cold front to our NW
drop in late. We will see shower/storm chances arrive over the NW
corner of the forecast area after midnight, and then spread SE
through Sunday morning.
The timing of the front and rainfall being focused on late Saturday
night and Sunday morning for a majority of the forecast area will
limit any severe potential a bit. The lack of strong instability
without any help from a diurnal boost will also keep things mostly
tame. In fact it may limit rainfall for the Central and Northern
portions of the forecast area.
Southern areas will see the best instability build with some heating
taking place before the rain/front will move in. Sfc based LI's are
forecast to drop to around -4 to -5C and MU CAPE increasing to over
1,000 J/kg. Even with the best instability, deep layer shear values
are wimpy, with only 15 to 20 knots of 0-6km shear. This situation
looks like it will mainly be a beneficial rain, with little to no
chance of severe weather.
The front will sink south of the area Sunday night, taking the
rainfall with it.
- Dry Monday and Tuesday; Rain Chances Wednesday-Thursday
Once we see the front sink south of the area, dry and cooler weather
should return to the area for Monday. The upper heights drop a bit
as the weekend upper ridge gets flattened well.
Sfc ridging will then dominate over the area Monday through Tuesday.
A flow from the north and east will bring in slightly cooler
temperatures, and much drier air. This will hold over the area until
at least Tuesday evening as the sfc ridge slips east of the area.
Rain chances then look to return to the area for Wednesday and
Thursday, with cooler temperatures holding in over the area. The
upper jet will be dropping in over the Upper Midwest, and allowing a
short wave trough to move over the area. This system will not have
much moisture to work with as we do not see a moist flow set up from
the Gulf ahead of the sfc front. The short wave will mostly act with
diurnal instability to fire a few showers and storms Wed and Thu
afternoons.
There is some uncertainty as to how quick this system moves out
toward the end of next week. We feel it is more likely to move out
by next Friday, but can not rule out it sticking around a little
longer.
&&
.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 811 AM EDT Fri Jul 4 2025
The broken line of thunderstorms over Lake Michigan has become a bit
more cohesive and trackable, so MKG and GRR have a narrower time
window and higher confidence for vicinity thunder. Maintained prob30
thunderstorm at AZO, BTL, LAN, JXN for later this morning into mid
afternoon. Mid-level instability is present and this convection
should persist in some form off its own atmospheric perturbations.
Each of the 00Z HREF member models persist these showers and storms
to various extents/intensity through southwest/southern Lower
Michigan today. The threats of the day with any TS include
lightning, IFR visibility with heavy rain, LLWS and gusts around 25
knots.
&&
.MARINE...
Issued at 243 PM EDT Fri Jul 4 2025
We will be issuing Small Craft Advisories and Beach Hazards
Statements for the weekend with this afternoon's forecast cycle.
No problems with winds and waves through Saturday morning with a
lighter pressure gradient in place. Winds will then increase for the
northern half of the marine zones beginning Saturday afternoon. This
takes place as a result of the cold front pressing down closer to
the area. The area of concern for Saturday will be north of Muskegon
with the increasing flow from the SW. The winds will then spread
down a bit further Saturday night to around Holland. Winds will then
switch to become from the NW on Sunday as the cold front moves
through. Areas south of Holland do not look to be as strong as the
north at this time.
Once the wind and waves subside on Sunday afternoon/evening, winds
should stay on the lighter side for a good period of next week.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from Saturday afternoon through Sunday
evening for MIZ037-043-050.
Air Quality Alert until midnight EDT Saturday night for MIZ050-
056-057-064-071.
Beach Hazards Statement from Saturday evening through Sunday
evening for MIZ056.
MARINE...Small Craft Advisory from 8 PM Saturday to 8 PM EDT Sunday
for LMZ846.
Small Craft Advisory from noon Saturday to 8 PM EDT Sunday for
LMZ847>849.
&&
DISCUSSION...NJJ
AVIATION...Ceru
MARINE...NJJHazardous weather outlook, Jul 4, 4:16 AM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 416 AM EDT Fri Jul 4 2025 MIZ037>040-043>046-050>052-056>059-064>067-071>074-050830- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 416 AM EDT Fri Jul 4 2025 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are possible during the day today. Severe weather is not expected but lightning is a threat to those outdoors during any thunderstorm. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Hot and humid conditions are likely on Saturday, with temperatures climbing into the lower 90s and the heat index reaching the mid 90s. Scattered thunderstorms are possible on Sunday. Waves and currents on Lake Michigan will pose a moderate to high swim risk at some beaches Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-050830- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 416 AM EDT Fri Jul 4 2025 This hazardous weather outlook is for the nearshore waters from St Joseph to Manistee. .DAY ONE...Today and Tonight Scattered thunderstorms are possible during the day today. Severe weather is not expected but lightning is a threat to those outdoors during any thunderstorm. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Waves and currents on Lake Michigan will pose a moderate to high swim risk at some beaches Saturday and Sunday, and winds and waves may be hazardous for small craft. Scattered thunderstorms are possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:30 PM EDT | Small Craft Advisory | GRR | 56 hr |
Nearby
Beach Hazards Statements in Michigan, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.